# SDR SWAA2025052372845

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 58,896 hours, 31,845 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB AFT UPPER SLIDER CRACKED. <[01] REMOVED AND REPLACED SLIDER PER AMM 20-50-11.; [02] REMOVED AND REPLACED SLIDER PER AMM 20-50-11 AND SRM 51-40-02.
